Results 1 to 3 of 3
Lortab Addiction??
  1. #1
    backpainnomore is offline New Member
    Join Date
    Oct 2006
    Location
    , , USA.
    Posts
    1

    Default Lortab Addiction??

    I have had severe back pain for the last month that was sending shooting pains into my right buttock, leg and foot. My doctor prescribed Lortab 7.5 and I had to take the maximum dosage to keep my pain at a tolerable level until I had surgury on friday (A discectomy). It is now tuesday and my pain is gone!! I am thrilled about that but I am not taking the lortabs anymore and I have just terrible depression, tiredness, anxiousness and general achiness. I stopped the lortab cold turkey basically (at least compared to what I was taking before). I have had one in the last 24 hours and within 45 minutes of taking it my symptoms disappeared...does this mean I am addicted and if so what should I do? Should I ride out this feeling and if so how long should it last. Or should I taper down the amount I take to slowly help the withdrawl symptoms disapate. Any advise you can give is greatly appreciated.



  2. #2
    Kaidog is offline Member
    Join Date
    Sep 2006
    Location
    California
    Posts
    285

    Default

    backpainnomore:

    From what you've described, you have probably developed a mild to moderate dependence to the Lortabs. If you have taken them daily for a month this is most probably the case.

    The severity of withdrawals one experiences is directly proportional to the length of time they have been taking them and how much they were ingesting daily. Put another way, the higher the daily dose and the longer you've been taking the drug, the more severe the withdrawals.

    That being said, a month is not an exceptionally long time to have taken them and you make no mention of how much you were taking, only that you had to take the maximum dosage to get the pain to abate.

    I would suspicion that given the limited duration of your use, the withdrawals would be short lived and only minor to moderate. Even with really bad withdrawals, they are only really ugly for the first 3 or 4 days. Generally they consist of, lethargy, flu like symptoms, diarrhea, chills, lack of normal sleep patterns, restless legs (especially at night), night sweats, sneezing and a general feeling of dread.

    The good news is that they are relatively short lived and after the first few days you should notice a marked improvement.


  3. #3
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,649

    Default

    I agree with Kaidog,take 3-4 days off the lortab and I bet by day 4-5 you start to feel like your old self.Opiates replace endorphins in your brain so when you've been taking them for awhile then your endorphin production tends to drop off.When you quit the lortab then there's nothing to fill in the receptors and that's why you feel ****py.Give it a couple days and your endorphins will kick back in and you'll feel normal again.Do it now before this really does turn into a big problem and believe me you don't want to get addicted....Dave

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22